Volume 24, issue 6 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$\mathrm{HF}=\mathrm{HM}$, III: Holomorphic curves and the differential for the ech/Heegaard Floer correspondence

Çağatay Kutluhan, Yi-Jen Lee and Clifford Henry Taubes

Geometry & Topology 24 (2020) 3013–3218
DOI: 10.2140/gt.2020.24.3013
Bibliography
1 D R Adams, Morrey spaces, Springer (2015) MR3467116
2 L V Ahlfors, Complex analysis: an introduction to the theory of analytic functions of one complex variable, McGraw-Hill (1978) MR510197
3 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectisations, I : Asymptotics, Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996) 337 MR1395676
4 M Hutchings, The embedded contact homology index revisited, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 263 MR2555941
5 M Hutchings, Embedded contact homology and its applications, from: "Proceedings of the International Congress of Mathematicians" (editors R Bhatia, A Pal, G Rangarajan, V Srinivas, M Vanninathan, P Gastesi), Hindustan Book Agency (2010) 1022 MR2827830
6 M Hutchings, M Sullivan, Rounding corners of polygons and the embedded contact homology of T3, Geom. Topol. 10 (2006) 169 MR2207793
7 M Hutchings, C H Taubes, Gluing pseudoholomorphic curves along branched covered cylinders, II, J. Symplectic Geom. 7 (2009) 29 MR2491716
8 Ç Kutluhan, Y J Lee, C H Taubes, HF = HM, I : Heegaard Floer homology and Seiberg–Witten Floer homology, Geom. Topol. 24 (2020) 2829
9 Ç Kutluhan, Y J Lee, C H Taubes, HF = HM, II : Reeb orbits and holomorphic curves for the ech/Heegaard Floer correspondence, Geom. Topol. 24 (2020) 2855
10 R Lipshitz, A cylindrical reformulation of Heegaard Floer homology, Geom. Topol. 10 (2006) 955 MR2240908
11 D McDuff, D Salamon, J–holomorphic curves and quantum cohomology, 6, Amer. Math. Soc. (1994) MR1286255
12 C B Morrey Jr., Multiple integrals in the calculus of variations, 130, Springer (1966) MR0202511
13 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
14 P Ozsváth, Z Szabó, An introduction to Heegaard Floer homology, from: "Floer homology, gauge theory, and low-dimensional topology" (editors D A Ellwood, P S Ozsváth, A I Stipsicz, Z Szabó), Clay Math. Proc. 5, Amer. Math. Soc. (2006) 3 MR2249247
15 D Quillen, Determinants of Cauchy–Riemann operators on Riemann surfaces, Funktsional. Anal. i Prilozhen. 19 (1985) 37 MR783704
16 H Rafeiro, N Samko, S Samko, Morrey–Campanato spaces : an overview, from: "Operator theory, pseudo-differential equations, and mathematical physics" (editors Y I Karlovich, L Rodino, B Silbermann, I M Spitkovsky), Oper. Theory Adv. Appl. 228, Springer (2013) 293 MR3025501
17 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math/0306378v1 MR2704683
18 R Siefring, Relative asymptotic behavior of pseudoholomorphic half-cylinders, Comm. Pure Appl. Math. 61 (2008) 1631 MR2456182
19 C H Taubes, SW Gr : from the Seiberg–Witten equations to pseudo-holomorphic curves, J. Amer. Math. Soc. 9 (1996) 845 MR1362874
20 C H Taubes, A compendium of pseudoholomorphic beasts in × (S1 × S2), Geom. Topol. 6 (2002) 657 MR1943381